My depression was the better on Remeron than anything. I felt so much better emotionally & mentally. I did have wt. gain and felt like I could eat a horse most of the time. Would like to retry it. I had the dissolving tablet once was not aware of this problem... stopped because of the weight gain. Maybe the dissolving would be better because the tablet caused me severe indigestion. The wt. may not be a problem as I now have Burning mouth syndrome. What do you think?
This is something that you and your doctor should discuss. Remeron is known for weight gain. It is something you would have to accept going back on it. Antidepressant can have side effects, you have to choose if the positive out weighs the negative. Again a discussion to have with your doctor.
Good Wishes :)
- Remeron Information for Consumers
- Remeron Information for Healthcare Professionals (includes dosage details)
- Side Effects of Remeron (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Oct 2009 • 1 answer
Posted 19 May 2011 • 2 answers
Remeron - I've been taking 30 mg for a couple of years, felt great and slept well. My doctor lowered
Posted 22 Jul 2015 • 4 answers
Posted 25 Jan 2016 • 2 answers
Posted 25 Apr 2017 • 1 answer